# SDR VNAA202202231112

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,129 hours, 18,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MX DIVERSION DUE TO PAX DOOR SQUEAL. NO WARNING OR PRESSURE ISSUES WITH SQUEAL. JUST A VERY LOUD NOISE AFTER CLIMBING THROUGH 28000FT COMING FROM MAIN CABIN DOOR. PREFORMED NORMAL LANDING IN IAD AND MX HAS BEEN ADVISED. HIGH PITCH NOISE COMING FROM MAIN CABIN DOOR IN FLIGHT.REMOVED AND REPLACED PAX DOOR SEAL IAW CRJ 700 AMM 52-11-07-000/400-801-A01. PERFORMED LEAK CHECK OF THE PAX DOOR IAW CRJ700 AMM 52-00-00-790-801-A01, 21-31-00-910-801/802. LEAK CHECK GOOD AT THIS TIME.
